Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 132, NWS Atlanta, GA

November 13, 2018Murray County, Whitfield County, Georgia

NWS Atlanta, GA issued this river flood warning at Nov 13, 2018, 5:13 PM EST for Murray County, Whitfield County, Georgia. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Nov 13, 2018, 5:13 PM EST (22:13 UTC)
Expired
Nov 14, 2018, 5:13 PM EST
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 114 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Conasauga River at GA 286 near Eton (ETNG1). The gauge peaked at 12.68 ft at Nov 13, 2018, 9:00 PM EST.

actionminormoderate10152011/1311/1411/15
Action stage
10 ft
Minor stage
12 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02384500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

421 
WGUS42 KFFC 132213
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
513 PM EST Tue Nov 13 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Conasauga River near Eton affecting Murray and Whitfield Counties

  Armuchee Creek near Armuchee affecting Floyd County

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC213-313-141212-
/O.NEW.KFFC.FL.W.0132.181113T2213Z-000000T0000Z/
/ETNG1.1.ER.181113T1435Z.181113T2100Z.000000T0000Z.NO/
513 PM EST Tue Nov 13 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Conasauga River near Eton.
* Until further notice.
* At 5 PM Tuesday the stage was 12.6 feet...and rising.
* Flood stage is 12 feet.
* At 12 feet...Minor flooding of woodlands...pasture and fields 
  begins along the river...upstream and downstream from the gage on 
  Georgia Highway 286 or Dawnville Road.
  

&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483


$$

GAC115-141212-
/O.NEW.KFFC.FL.W.0133.181113T2213Z-000000T0000Z/
/ARCG1.1.ER.181113T2130Z.181113T2145Z.000000T0000Z.UU/
513 PM EST Tue Nov 13 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Armuchee Creek near Armuchee.
* Until further notice.
* At 445 PM Tuesday the stage was 19 feet...and rising.
* Flood stage is 19 feet.
* At 19 feet...Flood stage is reached. Minor flooding of 
  woodlands...fields and pastures begins along the creek upstream and
  downstream from the gage on Old Dalton Road.
  

&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525             

$$

GAC021-153-169-207-289-141212-
/O.NEW.KFFC.FL.W.0134.181115T0025Z-000000T0000Z/
/MACG1.1.ER.181115T0025Z.181116T0000Z.000000T0000Z.NO/
513 PM EST Tue Nov 13 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Ocmulgee River near Macon.
* From Wednesday evening until further notice.
* At 430 PM Tuesday the stage was 16.9 feet...and falling though 
  should begin rising again Wednesday morning.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by Wednesday evening and continue
  to rise to near 21.9 feet by Thursday evening.
* At 21 feet...Minor flooding expands. An increasing amount of the 
  Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin 
  Luther King Boulevard bridge. The flood waters will be up to two 
  feet deep on portions of the trail and both banks overflow upstream
  from the bridge. Large portions of agricultural lands east of Macon
  and well downstream will be under 1 to 4 feet of water.
 

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC059-133-219-141212-
/O.NEW.KFFC.FL.W.0135.181114T2024Z-181118T0215Z/
/PNFG1.1.ER.181114T2024Z.181117T0600Z.181117T2015Z.NO/
513 PM EST Tue Nov 13 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Oconee River near Penfield.
* From Wednesday afternoon until Saturday evening.
* At 5 PM Tuesday the stage was 11.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by Wednesday afternoon and 
  continue to rise to near 14.8 feet by early Saturday morning.The 
  river will fall below flood stage by Saturday afternoon.
* At 15 feet...Minor flooding continues to expand into fields...
  woodlands and pastures...mainly on the right bank of the river...
  upstream and downstream from the gage on the Georgia Highway 15 
  bridge.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$
4 follow-up statements
854 
WGUS82 KFFC 140153
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
853 PM EST Tue Nov 13 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Conasauga River near Eton affecting Murray and Whitfield Counties 

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Sweetwater Creek near Austell affecting Cobb and Douglas Counties 


GAC213-313-141552-
/O.CON.KFFC.FL.W.0132.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.181113T1435Z.181114T0045Z.000000T0000Z.NO/
853 PM EST Tue Nov 13 2018

The Flood Warning continues for
  The Conasauga River near Eton.
* Until further notice.
* At 8 PM Tuesday the stage was 12.7 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Minor flooding of woodlands...pasture and fields 
  begins along the river...upstream and downstream from the gage on 
  Georgia Highway 286 or Dawnville Road.
  

&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483


$$

GAC313-141552-
/O.CON.KFFC.FL.W.0121.000000T0000Z-181115T1639Z/
/CHCG1.1.ER.181113T0143Z.181114T1600Z.181115T1039Z.UU/
853 PM EST Tue Nov 13 2018

The Flood Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until Thursday morning.
* At 815 PM Tuesday the stage was 17.1 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 16 feet.
* The river will continue rising to near 17.3 feet by Wednesday  
  morning. The river will fall below flood stage Thursday morning.
* At 18 feet...Minor flooding expands into the pastures...fields 
  and woodlands upstream and downstream from the Keiths Mill Road 
  bridge.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC115-141552-
/O.CON.KFFC.FL.W.0128.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181113T1309Z.181114T0031Z.000000T0000Z.NO/
853 PM EST Tue Nov 13 2018

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 830 PM Tuesday the stage was 26 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  on the old Lock and Dam behind the Trading Post. The boat ramp will
  be completely under water at Lock and Dam park. 
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC067-097-141552-
/O.CON.KFFC.FL.W.0129.000000T0000Z-181115T0320Z/
/AUSG1.1.ER.181113T1616Z.181114T0600Z.181114T2120Z.NO/
853 PM EST Tue Nov 13 2018

The Flood Warning continues for
  The Sweetwater Creek near Austell.
* Until Wednesday evening.
* At 830 PM Tuesday the stage was 11.4 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 10 feet.
* The river will continue rising to near 12 feet by midnight 
  tonight. The river will fall below flood stage Wednesday afternoon.
* At 12 feet...Minor flooding continues in the woodlands and fields
  upstream and downstream from the gage near the Interstate 20 
  bridge. Portions of a paintball playing field just downstream of 
  the bridge and athletic fields in the Woodrow Wilson Park on Mount 
  Vernon Road are flooded with one to two feet of water. Water also 
  floods yards of four elevated homes along Mount Vernon Road. A 
  portion of Wren Circle in Douglas County...the County Iron Works 
  and Sunlight Drive in Cobb County begin to flood.
  

&&

LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
      3370 8463 3376 8466             

$$

GAC021-153-169-207-289-141552-
/O.EXT.KFFC.FL.W.0134.181115T0055Z-000000T0000Z/
/MACG1.1.ER.181115T0055Z.181116T0600Z.000000T0000Z.NO/
853 PM EST Tue Nov 13 2018

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Ocmulgee River near Macon.
* From Wednesday evening until further notice.
* At 730 PM Tuesday the stage was 16.6 feet...and falling though 
  expected to rise again Wednesday morning.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by Wednesday evening and continue
  to rise to near 21.9 feet by Thursday night.
* At 21 feet...Minor flooding expands. An increasing amount of the 
  Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin 
  Luther King Boulevard bridge. The flood waters will be up to two 
  feet deep on portions of the trail and both banks overflow upstream
  from the bridge. Large portions of agricultural lands east of Macon
  and well downstream will be under 1 to 4 feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC059-133-219-141552-
/O.EXT.KFFC.FL.W.0135.181114T2015Z-181118T0456Z/
/PNFG1.1.ER.181114T2015Z.181115T1800Z.181117T2256Z.NO/
853 PM EST Tue Nov 13 2018

...Flood Warning extended until Saturday evening...The Flood Warning 
continues for
  The Oconee River near Penfield.
* From Wednesday afternoon until Saturday evening.
* At 8 PM Tuesday the stage was 11.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by Wednesday afternoon and 
  continue to rise to near 16.4 feet by Thursday early afternoon.The 
  river will fall below flood stage by Saturday afternoon.
* At 17 feet...Minor flooding continues to expand into fields...
  woodlands and pastures near the river. The water level is very 
  close to Ward Road on the right bank. Flood waters will be 
  approaching irrigation systems and they may need to be moved to 
  higher ground.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$
655 
WGUS82 KFFC 140211
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
911 PM EST Tue Nov 13 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Sweetwater Creek near Austell affecting Cobb and Douglas Counties 

  Middle Oconee River near Arcade affecting Barrow and Jackson 
  Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Conasauga River near Eton affecting Murray and Whitfield Counties 

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 


GAC213-313-141611-
/O.CON.KFFC.FL.W.0132.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.181113T1435Z.181114T0045Z.000000T0000Z.NO/
911 PM EST Tue Nov 13 2018

The Flood Warning continues for
  The Conasauga River near Eton.
* Until further notice.
* At 8 PM Tuesday the stage was 12.7 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Minor flooding of woodlands...pasture and fields 
  begins along the river...upstream and downstream from the gage on 
  Georgia Highway 286 or Dawnville Road.
  

&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483


$$

GAC115-141611-
/O.CON.KFFC.FL.W.0128.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181113T1309Z.181114T0132Z.000000T0000Z.NO/
911 PM EST Tue Nov 13 2018

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 845 PM Tuesday the stage was 26 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  on the old Lock and Dam behind the Trading Post. The boat ramp will
  be completely under water at Lock and Dam park. 
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC067-097-141611-
/O.EXT.KFFC.FL.W.0129.000000T0000Z-181115T0409Z/
/AUSG1.1.ER.181113T1616Z.181114T0600Z.181114T2209Z.NO/
911 PM EST Tue Nov 13 2018

...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
  The Sweetwater Creek near Austell.
* Until Wednesday evening.
* At 845 PM Tuesday the stage was 11.4 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 10 feet.
* The river will continue rising to near 11.9 feet by early Wednesday
  morning. The river will fall below flood stage Wednesday
  afternoon.
* At 12 feet...Minor flooding continues in the woodlands and fields
  upstream and downstream from the gage near the Interstate 20 
  bridge. Portions of a paintball playing field just downstream of 
  the bridge and athletic fields in the Woodrow Wilson Park on Mount 
  Vernon Road are flooded with one to two feet of water. Water also 
  floods yards of four elevated homes along Mount Vernon Road. A 
  portion of Wren Circle in Douglas County...the County Iron Works 
  and Sunlight Drive in Cobb County begin to flood.
  

&&

LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
      3370 8463 3376 8466             

$$

GAC021-153-169-207-289-141611-
/O.CON.KFFC.FL.W.0134.181115T0055Z-000000T0000Z/
/MACG1.1.ER.181115T0055Z.181116T0600Z.000000T0000Z.NO/
911 PM EST Tue Nov 13 2018

The Flood Warning continues for
  The Ocmulgee River near Macon.
* From Wednesday evening until further notice.
* At 830 PM Tuesday the stage was 16.5 feet...and falling though
  expected to rise again Wednesday morning.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by Wednesday evening and continue
  to rise to near 21.9 feet by early Friday morning.
* At 21 feet...Minor flooding expands. An increasing amount of the 
  Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin 
  Luther King Boulevard bridge. The flood waters will be up to two 
  feet deep on portions of the trail and both banks overflow upstream
  from the bridge. Large portions of agricultural lands east of Macon
  and well downstream will be under 1 to 4 feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC013-157-141611-
/O.EXT.KFFC.FL.W.0131.000000T0000Z-181114T1725Z/
/ACDG1.1.ER.181113T1619Z.181114T0045Z.181114T1125Z.NO/
911 PM EST Tue Nov 13 2018

...Flood Warning extended until Wednesday afternoon...The Flood 
Warning continues for
  The Middle Oconee River near Arcade.
* Until Wednesday afternoon.
* At 845 PM Tuesday the stage was 18.1 feet...and steady.
* Minor flooding is occurring and forecast.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by Wednesday 
  morning.
* At 18 feet...Minor flooding continues in the woodlands...fields 
  and pasture upstream and downstream from the gage at Georgia 
  Highway 82. A few dirt access roads and a residential yard just 
  downstream will be flooded with up to two feet of water.
  

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363             

$$

GAC059-133-219-141611-
/O.CON.KFFC.FL.W.0135.181114T2015Z-181118T0456Z/
/PNFG1.1.ER.181114T2015Z.181115T1800Z.181117T2256Z.NO/
911 PM EST Tue Nov 13 2018

The Flood Warning continues for
  The Oconee River near Penfield.
* From Wednesday afternoon until Saturday evening.
* At 9 PM Tuesday the stage was 11.7 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by Wednesday afternoon and 
  continue to rise to near 16.4 feet by Thursday early afternoon.The 
  river will fall below flood stage by Saturday afternoon.
* At 17 feet...Minor flooding continues to expand into fields...
  woodlands and pastures near the river. The water level is very 
  close to Ward Road on the right bank. Flood waters will be 
  approaching irrigation systems and they may need to be moved to 
  higher ground.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$
414 
WGUS82 KFFC 140528
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1228 AM EST Wed Nov 14 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Conasauga River near Eton affecting Murray and Whitfield Counties 

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

 
GAC213-313-141541-
/O.EXT.KFFC.FL.W.0132.000000T0000Z-181114T1541Z/
/ETNG1.1.ER.181113T1435Z.181114T0045Z.181114T0941Z.NO/
1228 AM EST Wed Nov 14 2018

...Flood Warning extended until this morning...The Flood Warning 
continues for
  The Conasauga River near Eton.
* Until this morning.
* At 12 AM Wednesday the stage was 12.6 feet...and falling.
* Minor flooding will continue. 
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by early this 
  morning.
* At 12 feet...Minor flooding of woodlands...pasture and fields 
  begins along the river...upstream and downstream from the gage on 
  Georgia Highway 286 or Dawnville Road.

&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483


$$

GAC313-141927-
/O.EXT.KFFC.FL.W.0121.000000T0000Z-181115T1802Z/
/CHCG1.1.ER.181113T0143Z.181114T2100Z.181115T1202Z.UU/
1228 AM EST Wed Nov 14 2018

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until Thursday afternoon.
* At 12 AM Wednesday the stage was 17.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will continue rising to near 17.5 feet by late this 
  afternoon. The river will fall below flood stage tomorrow morning.
* At 18.0 feet...Minor flooding expands into the pastures...fields 
  and woodlands upstream and downstream from the Keiths Mill Road 
  bridge.


&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$
190 
WGUS82 KFFC 141139
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
639 AM EST Wed Nov 14 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Conasauga River near Eton affecting Murray and Whitfield Counties

  Big Creek below Hog Wallow Creek near Roswell affecting Fulton 
  County

 
GAC213-313-141209-
/O.CAN.KFFC.FL.W.0132.000000T0000Z-181114T1541Z/
/ETNG1.1.ER.181113T1435Z.181114T0045Z.181114T1022Z.NO/
639 AM EST Wed Nov 14 2018

The Flood Warning is cancelled for
  The Conasauga River near Eton.
* This takes effect immediately.
* At 6 AM Wednesday the stage was 11.9 feet...and falling.
* Flood stage is 12 feet.
* The river will continue to fall.
* At 12 feet...Minor flooding of woodlands...pasture and fields 
  begins along the river...upstream and downstream from the gage on 
  Georgia Highway 286 or Dawnville Road.
 

&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483


$$

GAC121-141209-
/O.CAN.KFFC.FL.W.0137.000000T0000Z-181114T1139Z/
/RWSG1.1.ER.181114T0109Z.181114T0630Z.181114T1000Z.NO/
639 AM EST Wed Nov 14 2018

The Flood Warning is cancelled for
  The Big Creek below Hog Wallow Creek near Roswell.
* This takes effect immediately.
* At 6 AM Wednesday the stage was 9.8 feet...and falling.
* Flood stage is 10.0 feet.
* The creek will continue to fall.
* At 10 feet...Flood Stage is reached.  Minor flooding of woodlands
  and grassy areas begin along the creek upstream and downstream from
  the gage off Oxbo Drive in the Roswell area.  Also high water 
  continues to encroach into the Big Creek Park two miles downstream 
  along Roswell Road and Riverside Road. If the Roswell gage on the 
  Chattahoochee River is 8 feet or higher...then the combination of 
  flows will cause the access road to the Huntcliff horse stables 
  across from Azalea Park to begin to flood.

&&

LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436 3404 8436


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 13, 2:44 PM EST, 2 hours 29 minutes earlier.

Area forecast discussion, Nov 13, 2:44 PM EST, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
244 PM EST Tue Nov 13 2018

.SHORT TERM /Tonight through Wednesday Night/...

Forecast continues to evolve essentially as expected. Somewhat of a
lull in rainfall today through tonight as the deep upper low settles
into the lower Mississippi Valley. More heavy rainfall develops
across the region tomorrow through tomorrow night under strongly
diffluent upper flow ahead of the upper low. PWs remain well above
seasonal normals and strong upper forcing combined with strong
isentropic lift should provide for a prolonged period of moderate to
occasionally heavy rain by midday tomorrow through much of Wednesday
night. Instability is forecast to be minimal at best so I am not
expecting much if any thunder or severe potential. Biggest threat
will obviously be flooding. Some models hinting at a brief threat
for some wintry precipitation tomorrow evening in the extreme
northeast, but potential appears too low to include in the forecast
weather grids at this time.

20

.LONG TERM /Thursday through Tuesday/...
Extended period begins with the culprit upper low exiting through
KY and Eastern TN and much of the moisture exiting to the east
with it. Mid level dry slot looks to work into the region during
the day Thursday from west to east so there should be a relatively
quick shut off to the rainfall. Late Thursday there appears to be
a window where there is enough wrap around moisture and cold air
across North GA that some snow showers could start mixing in.
Model soundings for that area suggest a shallow but saturated
subfreezing layer below about 850mb with drier air above it which
favors upslope snow showers. Have added snow showers which would
be more likely in the NW facing slopes during the evening hours on
Thursday into the first part of the overnight. Because the low is
rapidly exiting to the east...much of moisture evacuates quickly
with it so the window looks to be only about 6-9 hours or so. Have
not included any appreciable amounts but would not be surprised
to hear about a trace or dusting in some of the higher elevations.
Not anticipating any issues with the snow otherwise.

By Friday...zonal upper flow and dry conditions set the tone for
what should be a nice weekend. Temps look to be near normal for
the weekend after a cold start Friday AM.

A weak upper level system works through the flow on Monday.
Models suggest that it will be moisture starved and may only bring
some clouds and low end rain chances.

Stellman

&&

.HYDROLOGY...

Highest rainfall amounts are oriented from our west-central Georgia
counties northeastward into east-central and northeast Georgia.
Soils remain moist enough and stream flows are already high enough
across northwest Georgia to include all but our extreme southeast
counties in a new Flash Flood Watch beginning early Wednesday
morning and continuing through the overnight hours into early
Thursday morning.

20
&&

AVIATION...
18Z Update...

Fairly wide range of conditions expected through 06Z, although a
mixture of MVFR and IFR conditions are expected to predominate. Most
areas IFR or lower after 06Z. Scattered light rain across the
forecast area through 06Z, becoming more widespread and increasing
in intensity by 12Z. Northwest winds 6-10kt, becoming northeast by
04Z-08Z. Wind speeds increase to 8-12kt after 12-14Z.

//ATL Confidence...18Z Update...

Low confidence on cig and vsby timing.
Medium confidence for all other elements.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          44  48  37  45 /  60 100 100  50
Atlanta         45  48  39  46 /  60 100 100  30
Blairsville     40  47  36  45 /  40  90 100  50
Cartersville    42  48  38  45 /  50 100 100  30
Columbus        48  52  42  49 /  70 100 100  20
Gainesville     44  47  38  44 /  50 100 100  50
Macon           49  51  42  52 /  70 100 100  30
Rome            41  48  38  45 /  40 100  90  20
Peachtree City  44  49  39  47 /  60 100 100  30
Vidalia         53  54  45  55 /  50  90  90  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from late tonight through Thursday morning for
the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...
Bleckley...Butts...Carroll...Catoosa...Chattahoochee...
Chattooga...Cherokee...Clarke...Clayton...Cobb...Coweta...
Crawford...Crisp...Dade...Dawson...DeKalb...Dodge...Dooly...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...
Glascock...Gordon...Greene...Gwinnett...Hall...Hancock...
Haralson...Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Morgan...
Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Towns...
Troup...Twiggs...Union...Upson...Walker...Walton...Warren...
Washington...Webster...White...Whitfield...Wilcox...Wilkes...
Wilkinson.

&&

SHORT TERM...20
LONG TERM....Stellman
AVIATION...20
Hazardous weather outlook, Nov 13, 3:11 PM EST, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
311 PM EST Tue Nov 13 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-142015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
311 PM EST Tue Nov 13 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Flash Flood Watch is in effect for much of the area through
Thursday AM.

Rain will continue overnight tonight, with an additional 0.25 to
0.5 inches possible on top of what was received today and yesterday.
At times rain may be moderate to heavy, and localized flooding
will be possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

An extended period of heavy rain is expected through early
Thursday. The rain could be heavy at times with isolated
thunderstorms for portions of central Georgia. As the rain occurs,
an increased threat for river and stream flooding is expected by
the middle of the week. An additional 2 to 3 inches of rainfall is
likely with isolated higher amounts for a large portion of North
and Central GA on Wednesday into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 7:21 PM ESTSpecial Weather StatementFFCBanks, Hall, White84 min
Nov 12, 7:35 PM ESTRiver Flood WarningFFCGwinnett22 hr
Nov 12, 8:38 PM ESTRiver Flood WarningFFCCobb, Fulton8 hr
Nov 12, 8:55 PM ESTRiver Flood WarningFFCWhitfield4 days
Nov 12, 9:09 PM ESTRiver Flood WarningFFCCobb4 hr
Nov 12, 9:26 PM ESTRiver Flood WarningFFCPolk24 hr
Nov 12, 10:00 PM ESTRiver Flood WarningFFCCherokee24 hr
Nov 12, 10:33 PM ESTRiver Flood WarningFFCFulton24 hr
Nov 12, 10:52 PM ESTRiver Flood WarningFFCBartow24 hr
Nov 12, 11:08 PM ESTSpecial Weather StatementFFCWashington37 min
Nov 13, 2:24 AM ESTRiver Flood WarningFFCHaralson10 hr
Nov 13, 9:23 AM ESTRiver Flood WarningFFCFloyd6 days
Nov 13, 10:30 AM ESTRiver Flood WarningFFCCobb, Douglas38 hr
Nov 13, 11:11 AM ESTRiver Flood WarningFFCCobb, Paulding24 hr
Nov 13, 11:15 AM ESTRiver Flood WarningFFCBarrow, Jackson56 hr
Nov 13, 2:20 PM ESTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 84 more41 hr
Nov 13, 5:13 PM ESTRiver Flood WarningFFCFloyd5 hr
Nov 13, 5:13 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Nov 13, 5:13 PM ESTRiver Flood WarningFFCClarke, Greene, Oconee3 days
Nov 13, 5:54 PM ESTRiver Flood WarningFFCGordon21 hr

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.